Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Gout problem due to high level uric acid - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   I am diagnosed with high levels of uric acid in the blood (7.1). A recent abdominal scan revealed kidney stones of size 6 mm and 5 mm and fatty liver. I have had stones before. Doctor has advised me to take FABULAS 40mg for one month. But this tablet was not available anywhere. Could you please suggest a different brand or should I follow a different medication
User :   hello Doctor
Doctor :   Hello, Could you give me the generic name of the medication ?
User :   Sorry I don't know it
Doctor :   Ok, it is FEBUXOSTAT
Doctor :   I shall give you an alternative trade name
User :   ok
Doctor :   Uloric 40 is available in India
User :   What is the cause of elevated uric acid in me? Is it because of the fatty liver?
Doctor :   Fatty liver is one cause
Doctor :   but there are a no. of reasons
Doctor :   1. Like Gout
Doctor :   2. Renal problems
Doctor :   3. Any kidney infections
User :   ok thank you
Doctor :   Please do not eat lettuce, spinach, tomato, cabbage & cauliflower
Doctor :   till your levels get normal.
User :   ok thanks a lot
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor